# SDR AU981443

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 51411035
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR STRUT CRACKED IN AREA OF TORQUE LINK ATTACHMENT.  CRACK CONFIRMED USING DYE PENETRANT INSPECTION.  PART TC:  10,036.
